MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8818
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Anxiety (2328); Distress (2329)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the patient stated that one of the cylinders is pushing against the tip of his penis [impending erosion].The patient's urologist advised that he has to keep his implant deflated or else it could push through the penis and cause an infection.The patient is going to be seeing a different urologist to have revision surgery.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed to be associated.Coloplast has not received information that the device has been explanted at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.Coloplast has not received information that the device has been explanted at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to mw5170047: patient had a penile prosthesis implant in 2019.Last year patient was diagnosed with a faulty penile pump with pump erosion.There are two cylinders in the pump and one cylinder is pushing out against the patient's skin.The issue flares up once the pump is inflated.Patient states the prosthesis is a recalled device.Recall status was established (b)(6) 2021.Recall number is z04882021.Patient states the manufacturer failed their obligation to notify all patients.Patient perceives that the device could have been faulty from the start with an expiration/used by date of july 8, 2024.Since 2024, patient has been seen by doctor and patient is having a revision surgery where the implant is being replaced by a boston scientific prosthesis.Patient has hypertension, hypothyroidism, anxiety, and post-traumatic stress disorder.Patient also has prostate cancer in remission and had prostate removed in 2024.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22004938
Report Number2125050-2025-00813
Device Sequence Number15216691
Product Code FHW
UDI-Device Identifier05708932487221
UDI-Public05708932487221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/08/2024
Device Catalogue NumberES8818
Device Lot Number6949383_ES88182400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite